# SDR SWIA20231027005

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 35,785 hours, 36,919 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STEARING INOP FOLLOWED BY GEAR DISAGREED AFTER TAKEOFF. CHECKLIST RESOLVED. RETURNED TO AIRPORT. (FLIGHT 5178 FILED CLOSED)
